Rocky Mountain Journal of Mathematics

A Non-Commutative $n$-Nomial Formula

Carla Farsi

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 37, Number 5 (2007), 1527-1540.

First available in Project Euclid: 5 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Farsi, Carla. A Non-Commutative $n$-Nomial Formula. Rocky Mountain J. Math. 37 (2007), no. 5, 1527--1540. doi:10.1216/rmjm/1194275932.

Export citation


  • G.E. Andrews, The theory of partitions, Reprint of the 1976 original, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1998.
  • M.-D. Choi, G.A. Elliott and N. Yui, Gauss polynomials and the rotation algebra, Inv. Math. 99 (1990), 225-246.
  • G. Gasper and M. Rahman, Basic hypergeometric series, Encyclopedia of mathematics and its applications, Cambridge University Press, Cambridge, 1990.
  • O. Holtz, V. Mehrmann and H. Schneider, Potter, Wielandt, and Drazin on the matrix equation $AB = \omega BA$: New answers to old questions, Math. Monthly (October 2004), 655-667.
  • P.A. MacMahon, MacMahon collected papers, George Andrews Ed., MIT Press, Boston, 1986.%, 550-563
  • M.-P. Schützenberger, Une Interprétation de Certaines Solutions de l'Equation Fonctionelle $F(x+y)=F(x)F(y)$, Acad. Sci. Paris 236 (1953), 352-353.